Stability of persistence diagrams

Published

Journal Article

The persistence diagram of a real-valued function on a topological space is a multiset of points in the extended plane. We prove that under mild assumptions on the function, the persistence diagram is stable: small changes in the function imply only small changes in the diagram. We apply this result to estimating the homology of sets in a metric space and to comparing and classifying geometric shapes. © 2006 Springer.

Full Text

Duke Authors

Cited Authors

  • Cohen-Steiner, D; Edelsbrunner, H; Harer, J

Published Date

  • January 1, 2007

Published In

Volume / Issue

  • 37 / 1

Start / End Page

  • 103 - 120

Electronic International Standard Serial Number (EISSN)

  • 1432-0444

International Standard Serial Number (ISSN)

  • 0179-5376

Digital Object Identifier (DOI)

  • 10.1007/s00454-006-1276-5

Citation Source

  • Scopus